Translator Disclaimer
2014 C*-algebra of Angular Toeplitz Operators on Bergman Spaces over the Upper Half-plane
K. Esmeral, E. Maximenko
Commun. Math. Anal. 17(2): 151-162 (2014).

Abstract

We consider the C*-algebra generated by Toeplitz operators acting on the Bergman space over the upper half-plane whose symbols depend only on the argument of the variable. This algebra is known to be commutative, and it is isometrically isomorphic to a certain algebra of bounded complex valued functions on the real numbers. In the paper we prove that the latter algebra consists of all bounded functions f that are very slowly oscillating on the real line in the sense that the composition of f with sinh is uniformly continuous with respect to the usual metric.

Citation

Download Citation

K. Esmeral. E. Maximenko. "C*-algebra of Angular Toeplitz Operators on Bergman Spaces over the Upper Half-plane." Commun. Math. Anal. 17 (2) 151 - 162, 2014.

Information

Published: 2014
First available in Project Euclid: 18 December 2014

zbMATH: 1327.30063
MathSciNet: MR3292965

Subjects:
Primary: 30H20, 46L05, 47B35, 47L80

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 2 • 2014
Back to Top